# SDR SWAA2021030448492

- Difficulty date: February 11, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 74,252 hours, 43,809 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED OB AFT FLAP SKIN I/B SIDE AT RT WING / REPAIRED AFT FLAP SKIN I/B SIDE AT RT WING ASPER B737-700 SRM 57-53-01-2R-16 REPAIR 16 TOOL USED CALIPER PN 500-197-30 SN A18229508 DUE DATE 09-AUG-21 HOT BONDER PN HCS9200B SN 16122983 DUE DATE 16-DEC-21 CALIPER PN 500-197-30 SN AE18229497 DUE DATE 27-JUL-21. THIS IS AN INTERIM REPAIR FOR INSPECTIONS REQUIREMENTS SEE TLD SN T080519
